# SDR SWAA2017021311833

- Difficulty date: January 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 50,141 hours, 28,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323225
- Condition: Corroded
- Location: Bs 280-392
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED BETWEEN BS 280 TO 392, BETWEEN STRINGERS 25 - 26L.   R & R THE SKIN IAW SRM.
